RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 325–332 (Mi mz4848)  

This article is cited in 4 scientific papers (total in 4 papers)

Conditions for the sum of a power series to be algebraic and rational

K. V. Safonov


Full text: PDF file (658 kB)

English version:
Mathematical Notes, 1987, 41:3, 185–189

Bibliographic databases:

UDC: 517.52
Received: 28.06.1985

Citation: K. V. Safonov, “Conditions for the sum of a power series to be algebraic and rational”, Mat. Zametki, 41:3 (1987), 325–332; Math. Notes, 41:3 (1987), 185–189

Citation in format AMSBIB
\Bibitem{Saf87}
\by K.~V.~Safonov
\paper Conditions for the sum of a power series to be algebraic and rational
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 325--332
\mathnet{http://mi.mathnet.ru/mz4848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893360}
\zmath{https://zbmath.org/?q=an:0633.32011|0622.32009}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 185--189
\crossref{https://doi.org/10.1007/BF01158246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500006}


Linking options:
  • http://mi.mathnet.ru/eng/mz4848
  • http://mi.mathnet.ru/eng/mz/v41/i3/p325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oleg I. Egorushkin, Irina V. Kolbasina, Konstantin V. Safonov, “On solvability of systems of symbolic polynomial equations”, Zhurn. SFU. Ser. Matem. i fiz., 9:2 (2016), 166–172  mathnet  crossref
    2. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “Analog teoremy o neyavnom otobrazhenii dlya formalnykh grammatik”, PDM. Prilozhenie, 2017, no. 10, 149–151  mathnet  crossref
    3. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “Sintaksicheskii analiz programm metodom integralnykh predstavlenii”, PDM. Prilozhenie, 2018, no. 11, 128–130  mathnet  crossref
    4. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “Geometricheskoe uslovie razreshimosti formalnykh grammatik”, PDM. Prilozhenie, 2020, no. 13, 106–108  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:258
    Full text:109
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021